Accelerated healing of infantile eczema

Infantile eczema – elbow. Improvement in 3 weeks. Same child. Infantile facial eczema Mother’s Testimonial It’s been around 3 weeks after using the wheatgrass extract. I am amazed how strong the skin around his neck area and face has become. He still scratches but not as much as before using…

Read the full article

Eczema or topical steroid withdrawal?

In the majority of patients, prolonged atopic eczema (a type of dermatitis) is most likely due to the combined adverse effects of a disturbed immune system and atrophy or thinning of the skin, (a highly complex structural and functional organ – the body’s largest in fact) caused by topical steroids. This…

Read the full article

Overcoming severe topical steroid withdrawal and herpes simplex infection

A 60 year old financial planner was referred to me by his general practitioner because his facial herpes simplex (“cold sore” virus) was out of control. He wondered if wheatgrass might be able to help his patient. The patient had been using a topical steroid (betamethasone) on his face and…

Read the full article

Rapid reduction of swelling due to topical steroid use with marked skin recovery

This is a case of topical steroid withdrawal demonstrating dramatic reduction of swelling and the importance of using only wheatgrass extract and no other skin applications such as moisturisers, soap etc. Treatment period – November 2014 to December 2015. This photo shows severe edema (or swelling from fluid) of the…

Read the full article

Reduced rebound in child with severe topical steroid withdrawal

  Wheatgrass helped this young girl overcome topical steroid damage From this – To this, in 6 months Severe eczema, 90% body surface poorly controlled Dermatologist Immunologist Endocrinologist Oral steroids Topical steroids 10 years Wet dressings 11 hospitalizations Cytotoxic drugs Multiple natural remedies Immune suppressant drugs ?Sjogren’s syndrome ?Celiac disease ?Lupus…

Read the full article

Topical steroid withdrawal (red skin syndrome) defeated.

August, 2003. 29 y.o. female. A classic example of “red skin syndrome” due to prolonged use (since childhood) and subsequent dependence on topical steroids. In this case, triamcinolone. Note the red, inflamed, roughened skin with chronic atrophic changes. The steroids were ceased and wheatgrass extract was applied three times daily….

Read the full article

Topical Steroid Withdrawal /Red Skin Syndrome – How to overcome it

by Dr. Chris Reynolds. M.B.,B.S. INTRODUCTION “Every time I see a doctor or dermatologist they don’t know what I am talking about – they say steroids just thin the skin. The most recent derm who I was told was one of the best in Sydney started off by saying that…

Read the full article

Topical steroid withdrawal patient fully recovers

  Highly unstable, generalised chronic atopic eczema since infancy in 20 y.o. female. No response to treatment except long term intermittent topical and oral steroids which have compromised her skin’s cellular structure and functionality. She then began applying wheatgrass Skin Recovery Cream daily. However, over the following year this only had…

Read the full article

Topical steroid-damaged nails heal after 12 years

29 y.o. female. Atopic eczema/dermatitis since childhood. Severe nail damage due to prolonged daily topical steroid use for nearly 12 years. The patient was an operating theatre nurse where frequent hand-washing and possibly latex gloves caused inflammation around the nails. Note pitting, deep ridges and scooped out appearance of the…

Read the full article

Young child recovers from topical steroid dependent eczema

                        This 8 year old girl suffered from severe generalised “eczema” since she was 2 years old. Since then, she had been treated daily with topical steroids including Dermaid, Elocon, Eleuphrat, Sigmacort and even Elidel which is a very…

Read the full article